# SDR DL738000582

- Difficulty date: March 26, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 3,416 hours, 2,133 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bellcrank
- Part number: 113A39104
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CREW WALKAROUND, FOUND 1 - 2 HOLE IN RT WING T/E FLAP CANOE FAIRING.  FOUND BELL CRANK ON I/B FLAP TRACK BROKEN.  REMOVED AND REINSTALLED RIGHT O/B FLAP PER RT OPN 70013 CARD NR 1 INSP REMOVED AND REPLACED OF FLAP ASSY PER OP 70013 REPLACED BELL CRANK I/B OF FLAP TRACK.
